Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 502903, 15 pages
Research Article

Stability in Generalized Functions

Department of Mathematics, Sogang University, Seoul 121-741, Republic of Korea

Received 31 July 2011; Revised 17 September 2011; Accepted 21 September 2011

Academic Editor: Dumitru Baleanu

Copyright © 2011 Young-Su Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young-Su Lee, “Stability in Generalized Functions,” Abstract and Applied Analysis, vol. 2011, Article ID 502903, 15 pages, 2011.